# SDR DALA2024072207366

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 27,557 hours, 10,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3855 -ATB/FUMES- RETURNED ATL DUE TO FUMES IN THE COCKPIT AND CABIN DURING CLIMB. CORRECTIVE ACTION: PERFORMED ENGINE RUNS AT VARIOUS POWER SETTINGS AND PERFORMED AIR SAMPLES DURING ENTIRE RUN. ALL READINGS WERE LOW. REPLACED RECIRCULATION FILTERS.
